# SDR AALA2020012219020

- Difficulty date: January 15, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N981AN
- Make and model: Boeing 737823
- Aircraft serial: 29569
- Aircraft time: 33,986 hours, 13,556 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 967
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CABIN WET AREA FLOOR BEAM AT BS 967 AND RBL 28. REMOVED CORROSION BY BLENDING ONLY REMAINING MATERIAL WITHIN LIMITS PER AARD 53-00-00-8. AREA WAS TREATED, PRIMED AND TOP COAT APPILED PER SRM 51-20-01.
